# SDR DALA2017110607978

- Difficulty date: November 3, 2017
- Submitted: November 7, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rod End
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB, CENTER SYSTEM, POGO ROD ROD ENDS ARE RUSTY. REPLACED THE RT HORIZONTAL STAB CENTER SYSTEM POGO ROD END IAW CMM 27-31-05.
